# SDR CA981109022

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 414
- Engine: Cont TSIO520J
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 643202
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED OIL LEAK ON NR 2 ENGINE.  ENGINE WAS WASHED DOWN AND RUN-UP.  INSPECTION FOUND A 1.5 INCH CRACK JUST BELOW THE FORWARD TOP THROUGH-BOLT AREA, NEAR THE THRUST BEARING AREA OF THE FRONT OF THE CRANKCASE.  THE ENGINE WAS REMOVED AND SENT FOR OVERHAUL.
